# SDR 08FDEA04035

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN , C39-40, P 27-28 LT AT KRUEGER FLAP AREA.  REPAIR PERFORMED BY REPLACEMENT OF SKIN PANEL IAW RAS/70512709/008/2008, APPROVED BY EA 6-5315-123058.
